# SDR AALA20121107008

- Difficulty date: November 7, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N783AN
- Make and model: Boeing 777223
- Aircraft serial: 30004
- Aircraft time: 52,838 hours, 6,388 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Deflated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 11G AFT ESCAPE PATH LIGHT VERY DIM.  REPLACED LIGHT ASSEMBLY FOR 11G AFT ESCAPE PATH LIGHT.  OPS CHECK NORMAL.
